# SDR YENA20161109989

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 26,229 hours, 16,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS DISCOVERED ON THE CROSSBEAM AT FRAME  14, RBL 23.    REMOVED CORROSION, PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION. NO FURTHER DEFECTS NOTED. INSTALLED A REPAIR ANGLE IAW EA/EO E16-885-001 & IAW SRM 53-10-10. TREATED, PRIMED, AND TOPCOATED REPAIR.  MAJOR REPAIR.
